Sezgin Sucu
Title
Cited by
Cited by
Year
Dunkl analogue of Szász operators
S Sucu
Applied Mathematics and Computation 244, 42-48, 2014
722014
Generalization of Szász operators involving Brenke type polynomials
S Varma, S Sucu, G İçöz
Computers & Mathematics with Applications 64 (2), 121-127, 2012
562012
On some extensions of Szász operators including Boas-Buck-type polynomials
S Sucu, G İçöz, S Varma
Abstract and Applied Analysis 2012, 2012
282012
Rate of convergance of Szász type operators including Sheffer polynomials
S Sucu, E Ibikli
Stud. Univ. Babes-Bolyai Math 1 (58), 55-63, 2013
132013
Integral operators containing Sheffer polynomials
S Sucu, I Büyükyazici
Bull. Math. Anal. Appl 4 (4), 56-66, 2012
132012
Approximation by means of Kantorovich-Stancu type operators
S Sucu, E Ibikli
Numerical Functional Analysis and Optimization 34 (5), 557-575, 2013
122013
Approximation by operators including generalized Appell polynomials
G İçöz, S Varma, S Sucu
Filomat 30 (2), 429-440, 2016
102016
Generalization of Jakimovski− Leviatan type Szasz operators
S Sucu, S Varma
Applied Mathematics and Computation 270, 977-983, 2015
102015
Approximation by Jakimovski–Leviatan type operators on a complex domain
S Sucu, E Ibikli
Complex Analysis and Operator Theory 8 (1), 177-188, 2014
102014
Approximation by sequence of operators involving analytic functions
S Sucu, S Varma
Mathematics 7 (2), 188, 2019
32019
Szasz-Schurer operators on a domain in complex plane
S Sucu, E Ibikli
Mathematical Sciences 7 (1), 1-8, 2013
32013
Chlodovsky type operators on parabolic domain
E Ibikli, S Sucu
Banach Journal of Mathematical Analysis 8 (1), 14-25, 2014
22014
Approximation Properties of Schurer-Stancu Type Polynomials
S Sucu, Y Done, E Ibikli
Mathematica Balkanica, 2014
12014
Approximation by Sequence of Operators Including Dunkl–Appell Polynomials
S Sucu
Bulletin of the Malaysian Mathematical Sciences Society 43 (3), 2455-2464, 2020
2020
Approximation by operators sequence involving a certain class of polynomials
S Sucu
Filomat 33 (10), 3149-3159, 2019
2019
Sobolev uzaylarında yaklaşım
SY SUCU, ETD İBİKLİ
Ankara Üniversitesi Fen Bilimleri Enstitüsü Matematik Anabilim Dalı, 0
The system can't perform the operation now. Try again later.
Articles 1–16